# SDR SIMA20141224004

- Difficulty date: December 24, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 28,103 hours, 24,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520556003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 - 24 STRINGER 17R - 18R HAS MULTIPLE DENTS.  PERFORMED PERMANENT REPAIR IAW ERS-EM-53MR-967.
